# SDR USAA960482

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246US
- Make and model: Boeing 737201
- Aircraft serial: 22753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-6' CHECK EDDY CURRENT, FOUND .50 INCH LONG CRACK AT STIFFENER STA 178, LBL 5.7 INCH, WL 184.  INSTALLED REPAIR ANGLES AND REPAIRED PER TR 53-10-17.  (X)
